# SDR SWAA2022120167777

- Difficulty date: November 4, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 46,546 hours, 31,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWERED CEILING PANEL RT BATTERY PACK AT AFT GALLEY AREA INOPERATIVE.  REPLACED LOWERED CEILING PANEL RH SIDE BATTERY PACK AT AFT GALLEY AREA IAW AMM 33-51-06-960-805 STEP 4.E(5) THRU 4.F.  TEST IS OK;
